# SDR CALA2013100400726

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 16,191 hours, 5,564 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Condition: Failed
- Location: Lt Ram Air
- Part time: 16,182 hours, 5,560 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PACK WOULD NOT PROVIDE AIR FLOW FOR PRESSURIZATION AS CONFIGURED IAW MEL.  TROUBLE SHOT IAW FIM 21-62-00, 21-31-00, 21-51-00.  R & R LT RAM AIR DOOR ACT IAW MM 21-51-00. ROTABLE PARTS CHANGE WAS INDICATED  TT NR 1573389 SN OFF 03134 IPC IAW ACTUATOR, RAM A  OFF 29-2151-9-0011 8134 ON 29-2151-9-0011 870.
